# SDR SWAA2018041121112

- Difficulty date: April 9, 2018
- Submitted: April 11, 2018
- Operation: Air carrier
- Aircraft: N7825A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32750
- Aircraft time: 52,325 hours, 25,444 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 1817381
- Part serial: 2679A
- Condition: Faulty
- Location: Rt Wing Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS STUCK AT 5 DURING APPROACH. RAN QRH AND ALTERNATE EXTENDED FLAPS TO FLAPS 15.   EMERGENCY DECLARED.   R & R FLAP POSITION TRANSMITTER IAW AMM.
